Asymptotic safety in an interacting system of gravity and scalar matter

File Description SizeFormat 
PhysRevD.93.044049.pdfPublished version582.44 kBAdobe PDFDownload
Title: Asymptotic safety in an interacting system of gravity and scalar matter
Author(s): Dona, P
Eichhorn, A
Labus, P
Percacci, R
Item Type: Journal Article
Publication Date: 16-Feb-2016
Date of Acceptance: 16-Feb-2016
URI: http://hdl.handle.net/10044/1/32597
DOI: http://dx.doi.org/10.1103/PhysRevD.93.044049
ISSN: 1550-7998
Publisher: American Physical Society
Journal / Book Title: Physical Review D
Volume: 93
Issue: 4
Copyright Statement: © 2016 American Physical Society
Keywords: Science & Technology
Physical Sciences
Astronomy & Astrophysics
Physics, Particles & Fields
Physics
EXACT RENORMALIZATION-GROUP
QUANTUM-GRAVITY
EVOLUTION EQUATION
FIXED-POINTS
Nuclear & Particles Physics
0201 Astronomical And Space Sciences
0202 Atomic, Molecular, Nuclear, Particle And Plasma Physics
0206 Quantum Physics
Publication Status: Published
Article Number: 044049
Appears in Collections:Physics
Theoretical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons